American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57E10) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] W.-C. Hsiang and William Pardon. Orthogonal transformations for which topological equivalence implies linear equivalence. Bull. Amer. Math. Soc. 6 (1982) 459-461. MR 648535.
Abstract, references, and article information   
View Article: PDF

[2] Arunas Liulevicius. Homotopy rigidity of linear actions: characters tell all. Bull. Amer. Math. Soc. 84 (1978) 213-221. MR 475124.
Abstract, references, and article information   
View Article: PDF

[3] R. Lashof. Equivariant smoothing theory. Bull. Amer. Math. Soc. 84 (1978) 1-6. MR 0464252.
Abstract, references, and article information   
View Article: PDF

[4] P. E. Conner and Frank Raymond. Deforming homotopy equivalences to homeomorphisms in aspherical manifolds. Bull. Amer. Math. Soc. 83 (1977) 36-85. MR 0467777.
Abstract, references, and article information   
View Article: PDF

[5] Wu-Yi Hsiang and J. C. Su. A cohomological structural theorem for topological actions of ${\text{Z}}_2$-tori on spaces of ${\text{Z}}_2$-cohomology type of successive fibration of projective spaces. Bull. Amer. Math. Soc. 81 (1975) 714-717. MR 0372888.
Abstract, references, and article information   
View Article: PDF

[6] C. Vaseekaran. Equivariant homotopy theory. Bull. Amer. Math. Soc. 80 (1974) 322-324. MR 0331389.
Abstract, references, and article information   
View Article: PDF

[7] Allan L. Edmonds. Deformations of group actions. Bull. Amer. Math. Soc. 79 (1973) 1254-1257. MR 0331413.
Abstract, references, and article information   
View Article: PDF

[8] Theodore Chang and Tor Skjelbred. Topological Schur lemma and related results. Bull. Amer. Math. Soc. 79 (1973) 1036-1038. MR 0334263.
Abstract, references, and article information   
View Article: PDF

[9] Sylvain E. Cappell and Julius L. Shaneson. Nonlocally flat embeddings, smoothings, and group actions. Bull. Amer. Math. Soc. 79 (1973) 577-582. MR 0321102.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 9 of 9 found      Go to page: 1